# SDR AALA20140716002

- Difficulty date: July 16, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 47,742 hours, 16,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN CROWN SKIN AT STATION 600.  INSTALLED PLUG FASTENER IAW EA B757-53-035743.
